# SDR DL76P091333

- Difficulty date: August 12, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 51,776 hours, 22,424 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Detector
- Part number: 111975
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EQUIPMENT COOLING OVERHEAT.  *** ATB ***   T/S PER FIM 21-58-00.  FOUND LOW FLOW DETECTOR DAMAGED MFG P/N 11197-5.  REPLACED DETECTOR, CHECKED OK.  CHECKED CONICAL SCREEN AT SUPPLY FAN AND EXHAUST FAN.  NO OBSTRUCTIONS NOT STRUCTIONS AT CAPTS VOR PANEL.  NONE NOTED.  REP AN PER AMM.  SYSTEM OPS CHECKED NORMAL.
